MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG 9.5F DUAL-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS GROSHONG 9.5F DUAL-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebs0213 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per medwatch- report stated that groshong catheter was occluded during a platelet infusion a week after placement, they disconnected the line and flushed- the red lumen and port broke off.They repaired and flushed with good blood return.No patient injury reported.

Brand Name
GROSHONG 9.5F DUAL-LUMEN CV CATHETER WITH SURECUFF TISSUE INGROWTH CUFF INTERMED
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6917485
Report Number3006260740-2017-01765
Device Sequence Number1354682
Product Code FOZ
UDI-Device Identifier00801741041570
UDI-Public(01)00801741041570
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K860256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/05/2017
Report Date (Section F) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7726950
Device Lot NumberREBS0213
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/19/2017
Event Location Hospital
Date Report to Manufacturer09/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Date Report Sent to FDA08/23/2017